# SDR AWXA200200197

- Difficulty date: March 7, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 38,597 hours, 17,640 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: H321BHM1
- Part serial: 12666
- Condition: Failed
- Location: Cockpit
- Part time: 12,226 hours, 5,412 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

LAS - DIVERSION - FLT 790 - "S" - DURING CRUISE STANDBY HORIZON INDICATOR FAILED, AIRCRAFT DIVERTED TO LAS. MAINTENANCE REPLACED STANDBY HORIZON INDICATOR AND PERFORMED AN OPERATIONAL CHECK IAW T/C 34-22-24-04. AIRCRAFT CONTINUED TO PDX WITH OUT INCIDENT. BENCH TEST OF STANDBY HORIZON INDICATOR CONFIRMED FAILURE OF COMPONENT, THE FOLLOWING PARTS WERE REPLACED; THE LAMP, A SCREW, A PIVOT, 3 EACH BEARINGS, AND A REDUCTION GEAR. REDUCTION GEAR, P/N; H140ADY10, BEARING, P/N; A1186448.
